Hey DonkeyKong - sorry the new isn't better.
Hey, a few things:
--I have told this story before. One of my sons had a vaccine and the next day he woke up and was completely paralyzed. He was a toddler and could not move. His eyes were open and he was looking around but his limbs, body and head were completely immobilized. I took care from what I remember to make sure that he did not get Thimersol in his vaccine. My understanding was that single use did not have Thimersol and multiuse did. So we requested single use. What caused it? A weird immunological reaction? I don't know. But it was one of the scarier things in my life. He eventually came out of it about a half day later and seems as healthy as a horse now.
--Your prolactin is still pretty high which means that your dopamine is likely on the low side.
--You look very hypothyroid. No one has talked to you about this? Are you having classic hypothyroid symptoms? High prolactin and hypothyroidism often go together, so I'm not sure why there is not discussion there:http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3766941/
"Hyperprolactinemia is the most prevalent endocrine disorder in hypothalamic- pituitary axis (1). Pathologic hyperprolactinemia is generally applied for the situation in which prolactin level increases because of some reasons other than physiologic causes. Prolactin secretion is controlled by prolactin inhibitor factor that is secreted from hypothalamus, other factors like vaso active inhibitory peptide (VIP) and Thyroid relising hormone (TRH) cause to increase prolactin secretion (1). In fact, TRH in addition to increasing TSH causes to rise prolactin level (2).
In patients with primary hypothyroidism, increased levels of TRH can cause to rise prolactin levels and these patients may have galactorrhea (3). Different increased level of serum prolactin has been reported in 30% of patients with primary hypothyroidism (4). Subclinical hypothyroidism is defined by high TSH and normal thyroid hormones (5)."
--Your Vitamin D is very low. Some men, due to digestive or enzyme issues I guess, have to take large amounts. We've had men on this forum doing that.